direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content


Search for publications


Fully Conservative, Skew Symmetric and Compact Finite Difference Schemes
Citation key ReissSesterhenn2009a
Author J. Reiss and J. Sesterhenn
Pages 290-292
Year 2009
DOI 10.1063/1.3241451
Journal AIP Conference Proceedings
Volume 1168
Number 1
Editor Theodore E. Simos and George Psihoyios and Ch. Tsitouras
Publisher AIP
Link to publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.